Soliton-type asymptotics for non-integrable equations: A survey

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Copyright © 2014 John Wiley & Sons, Ltd. Copyright © 2014 John Wiley & Sons, Ltd. We describe some approaches to construct soliton-type asymptotic solutions for non-integrable equations, including multisoliton case. As an example, we use the generalized Korteweg-de Vries-4 equation with small dispersion.
Original languageAmerican English
Pages (from-to)2062-2071
Number of pages10
JournalMathematical Methods in the Applied Sciences
DOIs
StatePublished - 15 Jul 2015

Fingerprint

Dive into the research topics of 'Soliton-type asymptotics for non-integrable equations: A survey'. Together they form a unique fingerprint.

Cite this